# SDR SWIA201126432

- Difficulty date: June 7, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 23,248 hours, 19,952 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Defective
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING MSG RIGHT MAIN GEAR FAILED TO COME DOWN. RECYCLED GEAR HANDLE GEAR DEPLOYED NORMALLY.  (FLT 6424)  REPLACED NR 3 HYDRAULIC RESERVOIR, NR 3A AND NR 3B HYDRAULIC PUMP AND RIGHT MLG SIDESTAY ACTUATOR.
